# SDR SWAA2022032876612

- Difficulty date: February 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. / [01] REMOVED ALL FASTENERS COMMON TO REPAIR AREA; AT BS 663; ON ATTACH ANGLE AT LBL8; WL 164. IAW. SRM 51-40-02-0G-O AND SRM 57-10-10-2R-5 REPAIR 5.;[02] PERFORMED CUTOUT ATTACH ANGLE AT BS663; LBL8; WL164. IAW.SRM SRM 57-10-10-2R-5 REPAIR 5; REPAIR INSTRUCTION 4. STEP B.;[04] VERIFIED REPAIR APPLICABILITY PER SRM 57-10-10-2R-5 REPAIR 5.[09] LOCATED AND DRILLED NEW SPLICE AND REPLACEMENT ANGLES IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.H; I. AND DRAWING# ATSHFAB-101-355 AND ATSHFAB-101-35312] FABRICATED NEWS SPLICE AND REPLACEMENT ANGLES REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.J;K AND DRAWING# ATSHFAB-101-355 AND ATSHFAB-101-353.;[13] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON REPAIR ANGLES IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.F;G;[14] VERIFIED CORRECTIVE ACTIONS 12; 13.;[15] PERFORMED A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE AND NO DAMAGE WAS FOUND WITHIN THE REPAIR AREA. IAW. SRM 57-10-10-2R-5 REPAIR 5 PART 4.D. OK TO INSTALL REPAIR PARTS WITH FASTENERS.;[16] VERIFIED CORRECTIVE ACTION 15.;[17] INSTALLED REPAIR PARTS AND FASTENERS AT BS663; LBL8; W.L.164. IAW. SRM 57-10-10-2R-5 REPAIR 5 PART 4.L.(1)(2)(3)(4)(5)(6)(7).
